| Model Number |
RBYLP0304 |
| Medical Device Problem Codes |
Failure to Fold (1255); Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coil lps and a microcatheter.During the procedure, while attempting to advance the ruby coil lp to the target vessel, the physician encountered resistance and the ruby coil lp would not fully exit the microcatheter and would not take its intended shape.Therefore, the ruby coil lp was removed.The procedure was completed using another ruby coil lp and the same microcatheter.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.